# SDR SCNA20131122193

- Difficulty date: November 3, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 37,204 hours, 23,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 2 FLOOR PANEL HAS LIGHT CORROSION ON LOWER SURFACE ATTACH AREAS. FABRICATED AND TREATED FLOOR PANEL.
